Removable singularities of Yang-Mills fields in R 3
Compositio Mathematica, Tome 53 (1984) no. 1, p. 91-104
@article{CM_1984__53_1_91_0,
     author = {Sibner, L. M.},
     title = {Removable singularities of Yang-Mills fields in $R^3$},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {53},
     number = {1},
     year = {1984},
     pages = {91-104},
     zbl = {0552.58037},
     mrnumber = {762308},
     language = {en},
     url = {http://www.numdam.org/item/CM_1984__53_1_91_0}
}
Sibner, L. M. Removable singularities of Yang-Mills fields in $R^3$. Compositio Mathematica, Tome 53 (1984) no. 1, pp. 91-104. https://www.numdam.org/item/CM_1984__53_1_91_0/

[1] J.P. Bourguignon and H.B. Lawson: Stability and isolation phenomena for Yang-Mills fields. Comm. Math. Phys. 79 (1981) 189-203. | MR 612248 | Zbl 0475.53060

[2] S. Gallot and D. Meyer: Opérateur de courbure et laplacien des formes différentielles d'une variété Riemannienne. J. Math. Pures et Appl. 54 (1975) 259-284. | MR 454884 | Zbl 0316.53036

[3] B. Gidas: Euclidean Yang-Mills and related equations, Bifurcation Phenomena in Math. Phys. and Related Topics, 243-267, D. Reidel (1980). | MR 580301

[4] A. Jaffe and C. Taubes: Vortices and Monopoles, Progress in Physics 2. Boston: Birkhäuser (1980). | MR 614447 | Zbl 0457.53034

[5] C.B. Morrey: Multiple integrals in the calculus of variations. New York: Springer (1966). | MR 202511 | Zbl 0142.38701

[6] T. Parker: Gauge theories on four dimensional manifolds. Ph. D. thesis, Stanford (1980).

[7] K. Uhlenbeck: Removable singularities in Yang-Mills fields. Comm. Math. Phys. 83 (1982) 11-29. | MR 648355 | Zbl 0491.58032

[8] K. Uhlenbeck: Connections with Lp bounds on curvature. Comm. Math. Phys. 83 (1982) 31-42. | MR 648356 | Zbl 0499.58019

[9] L.M. Sibner And R.J. Sibner: Removable singularities of coupled Yang-Mills fields in R3, Comm. Math. Phys. 93 (1984) 1-17. | MR 737461 | Zbl 0552.35028